MAUDE Adverse Event Report: CMR Surgical Limited Versius Surgical System; Versius Camera Head

CMR Surgical Limited Versius Surgical System; Versius Camera Head
Catalog Number 90911
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was alleged that the cable connector was found damaged during surgery setup.The exact cause of the damage could not be determined, as no specific event leading to the failure was identified.However, this type of connector damage is typically associated with excessive or misaligned force during connection or disconnection and is therefore considered most likely to be handling-related.As spare camera head was used and the procedure was successfully complete with the use of versius surgical system.The camera cable was subsequently replaced.No harm was reported in relation to this event.At the time of this report, no further information has been provided.
 
Additional Manufacturer Narrative
Cmr surgical limited is submitting this report to comply with fda regulation 803.The device was inspected by the distributor.Mechanical damage was found, which was probably due to improper handling during connection and removal of the cable.Cmr surgical ltd does not consider this report and content to be an admission that its product is defective or that it has caused a death or serious injury.

Brand Name
Versius Surgical System
Common Device Name
Versius Camera Head
Manufacturer (Section D)
CMR Surgical Limited
1 evolution business park
milton road
cambridge, CB24 9NG
UK  CB24 9NG
Manufacturer (Section G)
CMR Surgical Limited
207 lancaster way
ely, CB6 3 NX
UK   CB6 3NX
Manufacturer Contact
agnieszka nowacka-perrin
1 evolution business park
milton road
cambridge, CB24 -9NG
UK   CB24 9NG
MDR Report Key50896103
Report Number3015488559-2026-00244
Device Sequence Number10705665
Product Code SCV
UDI-Device Identifier05060548210748
UDI-Public(01)05060548210748
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90911
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown